Ask an expert
Question

01 Jul 2010

Ritalin causes my eyes and and head to seize up
Help doctor. Ritalin is causing my eyes to lock in one place and then it feels like my my eyes are pulling my head backwards. I feel disorientated all day. My brain also feels like it is squeezing. Who can i report this to if my docor does not believe me and which rehab can i go to.
Answer 426 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Some drugs can have this effect on people, though usually not Ritalin. I suspect its probably not that your doctor doesn't believe you, but that he has not met this particular problem before and does't understand how what you are describing could occur. A psychiatrist or neurologist might be best placed to assess what;s really going on, and to recommend how best to deal with it
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.